# SDR UALA2013052803641

- Difficulty date: May 27, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,161 hours, 9,059 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   REPLACED EMERGENCY LIGHT FEEDER CABLE, OPS CHECKED OK.
